# SDR DXTA2013012805263

- Difficulty date: January 27, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 7,032 hours, 5,522 cycles
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Part time: 7,032 hours, 5,522 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, B, J
- Precautionary procedure: B, A

## Discrepancy

CLIMBING THRU 18,000' AND JUST TURNED ANTI-ICE OFF, WE HEARD A LOUD BANG FOLLOWED BY MULTIPLE BANGS, WITH VIBRATION AND A MOMENTARY SMELL OF SMOKE THRU THE ENVIROMENTAL SYS. LEFT ENG ITT WAS IN THE RED WITH NO OTHER ENG PARAMETERS NOTED TO BE IN THE RED.  WE SHUTDOWN THE ENGINE, DECLARED AN EMERGENCY AND PROCEEDED WITH THE ENG SHUTDOWN CHECKLIST.  R & R THE LT ENGINE AND OPS CHECKED IAW MM 71-00-02 AND 71-00-03.  OPS AND LEAK CHECKS GOOD.
